as i've stated here before my rx for treating my gout is 4 weeks of colchicine followed by 4 weeks of both allopurinol and colchicine, then just allopurinol… after about a week of colchicine , two a day,i got hit in the gut so to speak… 3 or 4 good bouts of the clearing… and today still feel a little sick to my stomach… havent taken any since about 5 pm yesterday.. Doc says wait till friday and start up again… my only question is (and i discussed with the doc) could this be just a stomach bug ? i flew for the holiday and perhaps picked up something… or has any body else had a reaction to this small a dose of colchicine … i mean it took a week to affect me this way.. any thoughts out there?
When I started Colchicine, I was also hit in stomach but in much lighter way….extra gas, and one extra clearing of the gut on few occasions, though it was slightly painful gut clearing couple of times….besides I had extra acidity problem, for which I have to take Zantac few times.
All these were tolerable and after few weeks, it all settled well.
Disclaimer: The purpose of Gout-Pal.com is to explain the history, evolution, and intentions of Keith Taylor's GoutPal Services. So it is a personal view that will incidentally include health issues. But this is definitely NOT a substitute for professional health advice.
Information on this website is provided by a fellow gout sufferer (Keith Taylor) with a love of accurate data. But no professional medical qualifications. So you must seek advice from a qualified doctor about gout and any other health matters.